Hydrocodone 10/325 & Nausea?

Discussion in 'Hydrocodone' started by Fleecegold, Sep 21, 2005.

  1. Fleecegold

    Fleecegold Newbie

    Reputation Points:
    10
    Messages:
    10
    Joined:
    Sep 12, 2005
    Ok SWIM just got a hold of 90 Hydrocodne 10/325s,. He took 2 of them broke them and half andate them. Shortly there after he felt pretty good but then felt dizzy and nuasious land he even puked later as well, I have taken painkillers like vic and hydro before and this has never hasppened, what do u think is the reason for this? Could it be that I took to muchor what exactly?
     
  2. MrJim

    MrJim Gold Member

    Reputation Points:
    565
    Messages:
    823
    Joined:
    Apr 8, 2005
    Opiods cause nausea - could just be too much. If swif was taking similar amounts before and didn't puke but then took a break, the same amount could cause it.
     
  3. VictorBorge

    VictorBorge Silver Member

    Reputation Points:
    70
    Messages:
    35
    Joined:
    Jul 21, 2005
    You just took too much.
     
  4. Fleecegold

    Fleecegold Newbie

    Reputation Points:
    10
    Messages:
    10
    Joined:
    Sep 12, 2005
    Ok u guys are probably right, but now i am a little concered about the potencey of these things. I took 4 and I only get a little buzz for like an hour, followed by a bad headache, any idea why this is?
     
  5. PenguinPhreak

    PenguinPhreak Newbie

    Reputation Points:
    5
    Messages:
    237
    Joined:
    Mar 28, 2005
    If you use them often it could just be tolerance building up.
    Hydrocodone is notorious for building tolerance pretty quickly, so I
    would take a break for a while and then see if they still don't affect
    you very much.
    Edited by: PenguinPhreak
     
  6. Fleecegold

    Fleecegold Newbie

    Reputation Points:
    10
    Messages:
    10
    Joined:
    Sep 12, 2005
    ive only used them for 3 days though....
     
  7. gremlin182

    gremlin182 Newbie

    Reputation Points:
    15
    Messages:
    44
    Joined:
    Oct 12, 2005
    Question: The day in qustion, did SWIM take other meds containing Tylenol. Your pills had 650mg combined, not a hardy does, unless your liver was already taxed by something else, or you had other meds that day or a day before with Tylenol in them. For an average build male, 4-5 grams of Tylenol can cause severe nasue and borders on Tylenol over dose, which is fatal as it shuts down your liver, but their isan antidote , N-acetylcysteine, so get to an E.R STAT to save your life!
     
  8. blingout60

    blingout60 Newbie

    Reputation Points:
    0
    Messages:
    18
    Joined:
    Jan 25, 2005
    dude... hydro is some addictive shit... its in the same family as heroin... though i dunno if it has similar effects at all. but your tolerance builds up hella! same thing happened to me. i took 2 one time and it was hella crazy... then i almost puked... next time i took 3 and puked... next time i took 3 and it was crazy but i was fine. and then i started taking 5 every time for a few weeks, cuz less wouldnt do anything for me... so be careful and when u can... dont do it. its hella bad for ya. but now... when i get a hold of some, i just cant say no... and its kinda stupid cuz i have no willpower over that... over a stupid painkiller... which i love... weirdness
     
  9. gremlin182

    gremlin182 Newbie

    Reputation Points:
    15
    Messages:
    44
    Joined:
    Oct 12, 2005
    Just for everyone else out there. All narcotics are in the same family as heroin, they ALL affect the Mu receptor in the brain (pleasure nerve receptor), and yes, all narcotics cause nausea as Mu receptors in the gut act to slow the gut down, and when you are not ready for that, that "down shifting" of the gut causes a "stall" like in a car engine, and UP COMES LUNCH!
     
  10. dark_emotions

    dark_emotions Newbie

    Reputation Points:
    17
    Messages:
    21
    Joined:
    Nov 29, 2005
    I take Perks and I noticed that I was feeling really nauseated....so I take 25 or 50mg of gravol everytime I take any.....
     
  11. gremlin182

    gremlin182 Newbie

    Reputation Points:
    15
    Messages:
    44
    Joined:
    Oct 12, 2005
    Not familiar with that one, but if its an anti-emetic, then sure, that'll work!


    Also, be sure that you watch your Tylenol intake with Percs, as if you are taking Tylenol in other fomrs, that nausea you are getting is your bodys way of saying that you taking too much. YES< you can OD from Tylenol, as it can put you into hepatic failure, and its off to the ER STAT! As you have about 8 hours to get the antidode, or its goodbye liver, Hello death!
     
  12. dark_emotions

    dark_emotions Newbie

    Reputation Points:
    17
    Messages:
    21
    Joined:
    Nov 29, 2005
    Yeah that can be true in a lot of people, but usually the first 2 I take at a time make me sick, and then everytime I take any......may be like me and have a week stomach to any medication....but in a lot of cases it's true that your body communicates with by telling you that you've had to much.....


    I agree...watchhow much your taking .... you dont want any problems. But the gravol does work for people like me.[​IMG]